Disprin Direct Aspirin 16 Chewable Tablets
  • Disprin Direct Aspirin 16 Chewable Tablets

Disprin Direct Aspirin 16 Chewable Tablets

£1.99
Tax included
  • Provides relief from headache, symptoms of cold and flu, fever, period pain, sore throat, sciatica, neuralgia, migraine, lumbago, rheumatic pain and toothache
  • This chewable tablet is a trusted painkiller
  • Safe for consumption by adults and children over 16 years
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Disprin Direct Aspirin Chewable Tablets provides relief from headache, symptoms of cold and flu, fever, period pain, sore throat, sciatica, neuralgia, migraine, lumbago, rheumatic pain and toothache. The chews relieve pain as soon as consumed. This chew is a trusted painkiller that has been around for over years. The chew form of medicine is for those who may have trouble with swallowing normal tablets.

Usage Directions:

  • Adults should consume 1 to 3 chews every 4 hours, as required
  • The chewable tablets disperse on tongue without water
  • Do not exceed consuming 13 tablets in a day

Side Effects and Precautions:

  • Occasional reactions such as skin rashes or asthma attack may occur in people that are sensitive to aspirin
  • Use of this tablet may trigger passing tarry stools or vomiting of blood (gastrointestinal haemorrhage)
  • In such extreme cases, stop consuming medicine and consult doctor

Ingredients:

  • Aspirin (Acetylsalicylic Acid) 300mg
  • Glycine
  • Maize Starch
  • Microcrystalline Cellulose
  • Purified Talc
  • Lemon Flavour
  • Saccharin

Each Pack Contains: 16 X Disprin Direct Aspirin Chewable Tablets

Storage:

  • Store the chews in same package to protect from heat and moisture
  • Keep all medicines away from the sight and reach of children
  • Store the chews below 35°C temperature
DISPRIN
486613

Reviews

Write your review

Disprin Direct Aspirin 16 Chewable Tablets

  • Provides relief from headache, symptoms of cold and flu, fever, period pain, sore throat, sciatica, neuralgia, migraine, lumbago, rheumatic pain and toothache
  • This chewable tablet is a trusted painkiller
  • Safe for consumption by adults and children over 16 years

Write your review